MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD CASSETTE RESERVOIRS; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD CASSETTE RESERVOIRS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7310-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cassette reservoir had a puncture.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H3: no product was returned but a video was attached to the complaint.The video showed a leak from the inner bag of the cassette, but it was unclear if the leak was coming from the seam of the bag or the hole.The complaint of puncture can be confirmed based on the returned video, however, without the return of the sample used a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Additional Manufacturer Narrative
Corrected data: d3 - mfg establishment name.The suspected device was returned for evaluation.The device was visually inspected and there were no damages.A functional test was performed and the reported issue was confirmed.The probable cause of the reported issue was due to unintentional damage to the bag seam when closing the side panel during compounding.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD CASSETTE RESERVOIRS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22412006
Report Number3012307300-2025-07928
Device Sequence Number18590645
Product Code FPA
UDI-Device Identifier10610586032394
UDI-Public(01)10610586032394(17)290506(10)6005567
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7310-24
Device Lot Number6005567
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer08/22/2025
01/06/2026
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/11/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown